Advertisement

Inventiones mathematicae

, Volume 132, Issue 3, pp 491–562 | Cite as

Automorphic forms with singularities on Grassmannians

  • Richard E. Borcherds
Article

Keywords

Automorphic Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Richard E. Borcherds
    • 1
  1. 1.D.P.M.M.S., 16 Mill Lane, Cambridge, CB2 1SB, UK e-mail: reb@dpmms.cam.ac.uk home page: http://www.dpmms.cam.ac.uk/˜rebGB

Personalised recommendations